Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Homological algebra and the Eilenberg-Moore spectral sequence


Author: Larry Smith
Journal: Trans. Amer. Math. Soc. 129 (1967), 58-93
MSC: Primary 55.52; Secondary 18.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0216504-6
MathSciNet review: 0216504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. F. Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. (2) 72 (1960), 20-104. MR 0141119 (25:4530)
  • [2] P. Baum, Cohomology of homogeneous spaces, (to appear). MR 0219085 (36:2168)
  • [3] A. Borel, Sur l'homologie et la cohomologie des groupes de lie compacts connexes, Amer. J. Math. 76 (1954), 273-342. MR 0064056 (16:219b)
  • [4] -, Sur la cohomologie des espaces fibrés principaux, Ann. of Math. (2) 57 (1953), 115-207. MR 0051508 (14:490e)
  • [5] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [6] S. Eilenberg and J. C. Moore, Homology and fibrations. I, II, III, Comment. Math. Helv. 40 (1966), 199-236; (to appear). MR 0203730 (34:3579)
  • [7] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952. MR 0050886 (14:398b)
  • [8] L. Kristensen, On the cohomology of two-stage Postnikov systems, Acta Math. 107 (1962), 73-123. MR 0141114 (25:4525)
  • [9] -, On the cohomology of spaces with two non-vanishing homotopy groups, Math. Scand. 12 (1963), 83-105. MR 0159334 (28:2551)
  • [10] S. MacLane, Homology, Academic Press, New York; Springer-Verlag, Berlin, 1963. MR 0156879 (28:122)
  • [11] W. S. Massey and F. P. Peterson, Cohomology of certain fibre spaces. I, Topology 4 (1965), 47-65. MR 0189032 (32:6459)
  • [12] J. Milnor and J. C. Moore, The structure of Hopf algebras, Ann. of Math. 81 (1965), 211-264. MR 0174052 (30:4259)
  • [13] J. C. Moore, Algèbre homologique et des espaces classifiants, Séminaire Cartan et Moore 1959/1960, Exposé 7, Ecole Norm. Sup. Paris.
  • [14] F. P. Peterson and N. Stein, Secondary characteristic classes, Ann. of Math. (2) 76 (1962), 510-523. MR 0142120 (25:5513)
  • [15] J.-P. Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425-505. MR 0045386 (13:574g)
  • [16] -, Cohomologie modulo 2 des complexes d'Eilenberg-MacLane, Comment. Math. Helv. 27 (1953), 198-232. MR 0060234 (15:643c)
  • [17] L. Smith, Cohomology of stable two stage Postnikov systems, Illinois J. Math. 11 (1967), 310-329. MR 0208597 (34:8406)
  • [18] N. Steenrod and D. B. A. Epstein, Cohomology operations, Annals of Mathematics Studies, No. 50, Princeton University Press, Princeton, N. J., rev. ed. 1962. MR 0145525 (26:3056)
  • [19] N. E. Steenrod, Products of cocycles and extensions of mappings, Ann. of Math. (2) 48 (1947), 290-320. MR 0022071 (9:154a)
  • [20] J. Tate, Homology of Noetherian rings and of local rings, Illinois J. Math. 1 (1957), 14-27. MR 0086072 (19:119b)
  • [21] S. Eilenberg and J. C. Moore, Limits and spectral sequences, Topology 1 (1962), 1-24. MR 0148723 (26:6229)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.52, 18.00

Retrieve articles in all journals with MSC: 55.52, 18.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0216504-6
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society